MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas alleging that there was a line through the display screen.It was reported that the user¿s blood glucose (bg) reading was greater than 250 mg/dl; however, the bg reading did not exceed 500 mg/dl.No symptoms of hyperglycemia were reported.The alleged bg excursion does not meet animas criteria for a serious injury and is therefore not reportable as an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
 
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 03/11/2017 with the following findings: during investigation, the pump was powered on and the display screen was found to have a colored horizontal green line through the display screen.A test display was installed and the display was fully functional with no colored lines.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6344268
Report Number2531779-2017-03876
Device Sequence Number1503329
Product Code LZG
UDI-Device Identifier10840406100600
UDI-Public0110840406100600
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2017
Was the Report Sent to FDA? Yes
Device Age9 MO
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/28/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2017
Supplement Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR